Well-Posedness of Nonlinear Diffusion Equations with Nonlinear, Conservative Noise

Fehrman B, Gess B (2019)
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS 233(1): 249-322.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Fehrman, Benjamin; Gess, BenjaminUniBi
Abstract / Bemerkung
We prove the pathwise well-posedness of stochastic porous media and fast diffusion equations driven by nonlinear, conservative noise. As a consequence, the generation of a random dynamical system is obtained. This extends results of the second author and Souganidis, who considered analogous spatially homogeneous and first-order equations, and earlier works of Lions, Perthame, and Souganidis.
Erscheinungsjahr
2019
Zeitschriftentitel
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
Band
233
Ausgabe
1
Seite(n)
249-322
ISSN
0003-9527
eISSN
1432-0673
Page URI
https://pub.uni-bielefeld.de/record/2935579

Zitieren

Fehrman B, Gess B. Well-Posedness of Nonlinear Diffusion Equations with Nonlinear, Conservative Noise. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. 2019;233(1):249-322.
Fehrman, B., & Gess, B. (2019). Well-Posedness of Nonlinear Diffusion Equations with Nonlinear, Conservative Noise. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 233(1), 249-322. doi:10.1007/s00205-019-01357-w
Fehrman, B., and Gess, B. (2019). Well-Posedness of Nonlinear Diffusion Equations with Nonlinear, Conservative Noise. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS 233, 249-322.
Fehrman, B., & Gess, B., 2019. Well-Posedness of Nonlinear Diffusion Equations with Nonlinear, Conservative Noise. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 233(1), p 249-322.
B. Fehrman and B. Gess, “Well-Posedness of Nonlinear Diffusion Equations with Nonlinear, Conservative Noise”, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 233, 2019, pp. 249-322.
Fehrman, B., Gess, B.: Well-Posedness of Nonlinear Diffusion Equations with Nonlinear, Conservative Noise. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. 233, 249-322 (2019).
Fehrman, Benjamin, and Gess, Benjamin. “Well-Posedness of Nonlinear Diffusion Equations with Nonlinear, Conservative Noise”. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS 233.1 (2019): 249-322.